# SDR U2RA201510030002

- Difficulty date: October 3, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 67,447 hours, 23,170 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 83140
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY LIGHT BATTERY ASSY VOLTAGE LOW.  R & R R-2 DOOR LIGHT BATTERY ASSEMBLY IAW AMM 33-51-07. OPS CHECKED GOOD.
